# SDR DALA2023101108368

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 88,443 hours, 28,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 3R DOOR DISARMED KNUCKLE KNOCKER REMAINS EXTENDED. CORRECTIVE ACTION: VERIFIED 3 R DOOR KNUCKLE KNOCKER IS NOT EXTENDED IN DISARMED POSITION. OPERATES NORMAL IAW B757 AMM 52-11. (4713334)
